MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Orca; Endoscope Channel Accessory

BOSTON SCIENTIFIC CORPORATION Orca; Endoscope Channel Accessory
Model Number SUV-629-50
Medical Device Problem Codes Nonstandard Device (1420); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an orcapod 4 was used in the colon during various endoscopy procedures performed on (b)(6) 2026.During the procedure, the physician reported that the suction button stuck in the depressed position.It was also reported that the button detached and popped off the scope.There were no patient complications reported as a result of this event and the patient's condition is stable.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to report the lot number; therefore the manufacture date and expiration date are unknown.Block h6 (device codes): imdrf device code a0509 captures the reportable event of the suction button physical resistance/sticking.

Brand Name
Orca
Common Device Name
Endoscope Channel Accessory
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50757275
Report Number3005099803-2026-03757
Device Sequence Number15786157
Product Code ODC
UDI-Device Identifier08714729981589
UDI-Public(01)08714729981589
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K182275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUV-629-50
Device Catalogue NumberSUV-629-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2026
Initial Report FDA Received Date09/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown